# SDR CALA2020030700577

- Difficulty date: March 3, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IONDICATION FOUND AT R/H HORIZONTAL STAB AT STAB STA 126.50 AND 9.50IN FROM REAR SPAR LENGHTH OF CRACK APPROX 0.394 REF AAR N/R 99875938 CUTOUT DAMAGED AT R/H HORIZONTAL STAB STA 129.50 AND 9.50" FROM REAR SPAR FABRICATED FILLER AND DOUBLER AND INSTALLED AS PER B737-700 SRM 55-10-01, 51-20-01, 51-40-02, 51-40-05
